# SDR IPXA201804068206

- Difficulty date: March 9, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 68,726 hours, 12,369 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Bonding Strap
- Part number: 5D02352428
- Condition: Broken
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, BONDING STRAP BROKEN INSIDE LT WING-TO-BODY FILLET FAIRING AREA AT PANEL 153AB.  FABRICATED A STRAP IAW EA 011-5350-01-A7192, REV IR, AND EO MD11-5350-68017-A.
